Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 301582, 25 pages
Research Article

Nonnegativity Preservation under Singular Values Perturbation

1Departamento de Matemรกticas, Universidad Catรณlica del Norte, Casilla 1280. Antofagasta, Chile
2Departamento de Matemรกtica y Fรญsica, Universidad de Magallanes, Casilla 113-D, Punta Arenas, Chile

Received 30 December 2008; Accepted 18 May 2009

Academic Editor: David Chelidze

Copyright © 2009 Emedin Montaño et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Liu Chang-jiang, Zheng Zhou-lian, He Xiao-ting, Sun Jun-yi, Song Wei-ju, Xu Yun-ping, and Long Jun, “L-P Perturbation Solution of Nonlinear Free Vibration of Prestressed Orthotropic Membrane in Large Amplitude,” Mathematical Problems in Engineering, vol. 2010, pp. 1–17, 2010. View at Publisher ยท View at Google Scholar